# SDR AALA201910299007

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 52,122 hours, 31,892 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: C12850AC02
- Part serial: C12850003313
- Condition: Odor
- Location: Zone 200
- Part time: 54,062 hours, 23,055 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ELECTRICAL ODOR FROM INOP ATC/MSG LIGHT GLARE SHIELD. ELECTRICAL ODOR SOURCE FOUND TO BE THE FCU. REMOVED & REPLACED IAW AMM 22-81-12 . OPS CHECK AFS TEST & LAND CAT III CAPABILITY TEST ALL SATISFACTORY IAW AMM 22-96-00 & 22-97-00.
